# SDR VQI2015F00036

- Difficulty date: November 19, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- Aircraft time: 27,406 hours, 9,910 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161216
- Condition: Failed
- Location: Hyd Check Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED LOSS OF YELLOW HYDRAULIC SYS PRESSURE AND FLUID QUANTITY.  THE FLIGHT CREW SECURED THE YELLOW HYDRAULIC SYS AND CONTINUED TO DESTINATION.  UPON LANDING THE CREW EXPERIENCED SIGNIFICANT MLG VIBRATION AT TOUCH BEFORE THE APPLICATION OF BRAKES.  TECHS DISCOVERED A FAILED PACKING AT YELLOW SYS CHECK VALVE, 3050 GM, REF IPC 29-13-06-01, AT THE NR 2 ENGINE FLUID DISCONNECT PANEL IN THE RT PYLON AREA.  THE PACKING WAS REPLACED AS WELL AS THE YELLOW SYS ENGINE DRIVEN HYDRAULIC PUMP AND ASSOCIATED FILTERS.  THE SYS WAS REPLENISHED AND LEAK CHECKS WERE ACCOMPLISHED.  TECHS ACCOMPLISHED THE SIGNIFICANT MLG VIBRATION INSPECTION IAW AMM 05-51-31 WITH NO FINDINGS.  A CATEGORY-A ACCEPTANCE FLIGHT WAS SUCCESSFULLY ACCOMPLISHED WITH NO ABNORMALITIES NOTED.  BOTH MAIN GEAR TORQUE LINKS WERE REPLACED DUE TO REQUIRED APEX PIN LUG INSPECTION.  A GEAR RETRACTION TEST WAS ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.
